Lorentz-invariant Markov processes in relativistic phase space

R. M. Dudley Department of Mathematics, University of California

TBD mathscidoc:1701.332242

Arkiv for Matematik, 6, (3), 241-268, 1966.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ]
@inproceedings{r.1966lorentz-invariant,
  title={Lorentz-invariant Markov processes in relativistic phase space},
  author={R. M. Dudley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435249310051},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={3},
  pages={241-268},
  year={1966},
}
R. M. Dudley. Lorentz-invariant Markov processes in relativistic phase space. 1966. Vol. 6. In Arkiv for Matematik. pp.241-268. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435249310051.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved